# SDR SWIA201541315

- Difficulty date: May 29, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 33,969 hours, 28,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222FLW CRACKED AT SCREW HOLE.  REPAIRED THE COCKPIT FLOOR  PANEL  IAW EA.
